MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® HEMATURIA COUDE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® HEMATURIA COUDE FOLEY CATHETER
Model Number 2557H22
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the survey respondent mentioned about pain, bladder spasms and leakage when they were asked of complications while using the hydrogel coated prostatic 3-way dufour catheter.The survey respondent also stated that the instructions for use (ifu) did not provide sufficient information because it was not available in packaging at the time.It was unknown what medical intervention was provided.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned for evaluation.A potential root cause for this failure could be "incorrect operation packaging units in box".It was unknown whether the device had met specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The lot number was unknown; therefore, the device history record could not be reviewed.The labeling review was not performed because labelling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the survey respondent mentioned about pain, bladder spasms and leakage when they were asked of complications while using the hydrogel coated prostatic 3-way dufour catheter.The survey respondent also stated that the instructions for use (ifu) did not provide sufficient information because it was not available in packaging at the time.

Brand Name
BARDEX® LUBRICATH® HEMATURIA COUDE FOLEY CATHETER
Common Device Name
COUDE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13971196
Report Number1018233-2022-01845
Device Sequence Number19952554
Product Code KOD
UDI-Device Identifier00801741025181
UDI-Public(01)00801741025181
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2557H22
Device Catalogue Number2557H22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown